# SDR SWAA2012040502825

- Difficulty date: March 25, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 31,560 hours, 18,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP BROKEN AT ROW 1.  REPLACED EEPLS TRACK AS REQUIRED IAW AMM.
